# SDR WI5R201207170001

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: General aviation
- Aircraft: D-IPC
- Make and model: Cessna 525
- Aircraft serial: 0264
- Engine: Wilint FJ441A
- Engine time: 4,373 hours, 4,059 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 66032
- Part serial: HW15057
- Condition: Broken
- Location: Engine
- Part time: 2,418 hours, 2,453 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE 1537 (FROM 525-0264) WAS RETURNED TO THE REPAIR STATION FOR BROKEN IP BLADES AFTER THE CUSTOMER REPORTED VIBRATIONS, HIGHER ITT & FUEL FLOW, AND A SMALL ABNORMAL NOISE.  UPON DISASSEMBLY, VISUAL INSPECTION AND FPI REVEALED THAT 2 BLADES WERE LIBERATED AND 3 BLADES WERE CRACKED AT THE ROOT.  THE IP STATOR IS RUBBED, AND THE FAN ROTOR HAS SOME GROOVING ON THE TIPS OF 3 ADJACENT BLADES FROM CONTACTING THE FAN CASE INSERT RIBS.
